# SDR SWAA2012112109709

- Difficulty date: November 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 56,943 hours, 46,457 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 500 AT STRINGER S-3R CLIP IS DAMAGED.  REMOVED DAMAGED STRINGER CLIP AND REPLACED WITH NEW ONE P/N 69-35352U14 PO 749741.1.  LOCATED AND DRILLED IAW BAC DWG.
